| Model Number |
PT-000438 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Unintended Movement (3026)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's blood glucose level rose to greater than 250 mg/dl while wearing the pod between 37 and 48 hours.The adhesive completely separated from the (arm) causing the cannula to dislodge.As treatment, a new pod was inserted.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed, and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 3.1.6
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: data not available
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.